Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 10, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jan 30, 2009, 4:10 AM EST. It took effect at Jan 30, 2009, 1:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2009, 4:10 AM EST (09:10 UTC)
- In effect from
- Jan 30, 2009, 1:00 PM EST
- Expired
- Jan 31, 2009, 9:49 AM EST
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
170 WHUS71 KBUF 300910 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 410 AM EST FRI JAN 30 2009 LOZ042>044-301715- /O.NEW.KBUF.SC.Y.0010.090130T1800Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 410 AM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST SATURDAY. WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS TODAY...THEN SHIFT TO THE NORTHWEST TONIGHT AND SATURDAY. THE BRISK WINDS WILL GENERATE SMALL CRAFT ADVISORY CONDITIONS ALONG THE NEARSHORES OF LAKE ONTARIO THIS AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
624 WHUS71 KBUF 301439 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 939 AM EST FRI JAN 30 2009 LOZ042>044-302245- /O.CON.KBUF.SC.Y.0010.090130T1800Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 939 AM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST SATURDAY. SOUTHWEST WINDS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 25 KNOTS TODAY...THEN SHIFT TO THE NORTHWEST TONIGHT AND SATURDAY. THE BRISK WINDS WILL GENERATE SMALL CRAFT ADVISORY CONDITIONS ALONG THE SOUTH SHORE OF LAKE ONTARIO THIS AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
494 WHUS71 KBUF 302037 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 PM EST FRI JAN 30 2009 LOZ042>044-310445- /O.CON.KBUF.SC.Y.0010.000000T0000Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 337 PM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. SOUTHWEST WINDS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 25 KNOTS THIS EVENING...THEN SHIFT TO THE NORTHWEST TONIGHT AND SATURDAY. THE BRISK WINDS WILL GENERATE SMALL CRAFT ADVISORY CONDITIONS ALONG THE SOUTH SHORE OF LAKE ONTARIO THIS EVENING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
485 WHUS71 KBUF 310228 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 928 PM EST FRI JAN 30 2009 LOZ042>044-311030- /O.CON.KBUF.SC.Y.0010.000000T0000Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 928 PM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. WEST WINDS OF 15 TO 25 KNOTS THIS EVENING...WILL SHIFT TO THE NORTHWEST LATER TONIGHT AND SATURDAY. THE BRISK WINDS WILL GENERATE SMALL CRAFT ADVISORY CONDITIONS ALONG THE SOUTH SHORE OF LAKE ONTARIO THIS EVENING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
375 WHUS71 KBUF 310904 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 404 AM EST SAT JAN 31 2009 LOZ042>044-311715- /O.CON.KBUF.SC.Y.0010.000000T0000Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 404 AM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
860 WHUS71 KBUF 311449 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 949 AM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... .WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. LOZ042>044-311600- /O.CAN.KBUF.SC.Y.0010.000000T0000Z-090131T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 949 AM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 4:10 AM EST, 0 minutes earlier.
Area forecast discussion, Jan 30, 4:10 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
410 AM EST FRI JAN 30 2009
.SYNOPSIS...
A COLD FRONT WILL CROSS NEW YORK STATE TODAY AND BRING SCATTERED
SNOW SHOWERS TO THE AREA AND MORE ENHANCED SNOW EAST OF THE LAKES. A
REINFORCING SHOT OF COLD AIR WILL FOLLOW THE FRONT TONIGHT AND
SATURDAY WITH HEAVIER LAKE EFFECT SNOW EXPECTED SOUTHEAST OF LAKE
ONTARIO. A WARMING TREND WILL BEGIN SATURDAY NIGHT AND CONTINUE INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
KTYX RADAR DOWN BUT FRANKTOWN ONTARIO RADAR SHOWS LAKE EFFECT
CONTINUING ACROSS JEFFERSON COUNTY. MOISTURE CHANNEL IMAGERY AND THE
00Z NAM SHOWS A BROAD LONGWAVE TROUGH OVER THE EASTERN HALF OF NOAM
WITH THE POLAR VORTEX LOCATED OVER HUDSON BAY WITH A SHORT WAVE
MOVING TOWARD THE AREA AND A 500 MB VORTICITY MAXIMUM OVER THE
WESTERN END OF THE STATE AT 12Z. THIS WILL BRING A PERIOD OF LIKELY
POPS ACROSS THE AREA THIS MORNING WITH MINOR ACCUMULATIONS EXCEPT IN
LAKE SNOWS. ANOTHER SHORT WAVE CROSSES THE AREA IN LATE AFTERNOON
AND EVENING, KEEPING A THREAT OF SNOW THROUGHOUT THE WESTERN
COUNTIES.
AS FOR THE LAKE EFFECT/ENHANCEMENT POTENTIAL...
OFF LAKE ERIE...THE LAKE IS AT LEAST 90 PERCENT ICE COVERED AT OUR
LAST GLANCE FROM SATELLITE IMAGERY A FEW DAYS AGO. SOME SENSIBLE
HEAT FLUX STILL OCCURS THROUGH THIN ICE COVER AND THE OCCASIONAL
LEADS WHICH THE RECENT BRISK WINDS HAVE LIKELY OPENED...ALTHOUGH
MOST OF THE LATENT HEAT AND MOISTURE FLUX IS CUT OFF. GIVEN THE
EXTENSIVE ICE COVER...ANY LAKE ENHANCEMENT SHOULD BE FAIRLY
BENIGN...ALTHOUGH MAY ADD AN EXTRA INCH OR TWO TO ACCUMULATIONS
DOWNWIND OF LAKE ERIE. BUT IT WILL BE ENOUGH TO BRING THE POPS UP TO
LIKELY DOWNWIND OF THE LAKES...FIRST IN METRO BUFFALO TODAY, THEN
MOVING SOUTH INTO THE SKI COUNTRY AND SOUTHERN TIER THIS AFTERNOON
AS WINDS VEER TO THE WEST. THE ENHANCED POPS WILL REMAIN THROUGH THE
NIGHT ACROSS THE SOUTHERN TIER, AND WITH THE ICE COVER WE HAVE KEPT
THEM AT LIKELY LEVELS.
OFF LAKE ONTARIO...ICE COVER IN THE NORTHEAST CORNER MAY BE KEEPING
THE LAKE SNOWS FROM BEING TOO INTENSE EARLY THIS MORNING, AND
SOUTHWEST WINDS AHEAD OF THE SHORT WAVE WILL KEEP THE LAKE SNOWS
ACROSS NORTHERN JEFFERSON WITH LIMITED 925 OMEGA VALUES ARGUING
AGAINST SIGNIFICANT ACCUMULATIONS. THE WINDS VEER DURING THE
AFTERNOON WITH SOME INCREASING SNOW INTENSITY AS THE FAVORED
LOCATION SHIFTS TO SOUTHERN JEFFERSON COUNTY. BY 00Z THE LAKE SNOWS
SHOULD BETTER ORGANIZED AND MOVING INTO OSWEGO COUNTY, AND
CONTINUING A SOUTHERN DRIFT TO REACH WAYNE AND NORTHERN CAYUGA
COUNTIES AFTER 06Z. WITH A WELL ORGANIZED BAND THE LENGTH OF THE
LAKE WE HAVE ISSUED LAKE SNOW WARNING BEGINNING 00Z IN OSWEGO COUNTY
AND 07Z FOR WAYNE AND NORTHERN CAYUGA COUNTIES. THE LAKE SNOWS WILL
CONTINUE INTO SATURDAY.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
A LAKE EFFECT SNOW WARNING WILL BE IN EFFECT FOR WAYNE...NORTHERN
CAYUGA AND OSWEGO COUNTIES THROUGH SATURDAY AFTERNOON.
A COMBINATION OF SYNOPTIC SCALE AND MESOSCALE LIFTING MECHANISMS
WILL INFLUENCE OUR WEATHER DURING THIS TIME PERIOD.
FIRST...ONGOING LAKE EFFECT SNOW WILL BE IMPACTING AREAS SOUTHEAST
OF LAKE ONTARIO SATURDAY...FROM EASTERN WAYNE TO OSWEGO COUNTIES.
EXPECT PERIODS OF MODERATE TO HEAVY SNOW TO CONTINUE THROUGH AT
LEAST THE MORNING...THEN SUBSIDE LATER IN THE AFTERNOON AND
EVENING AS THE DEPTH OF THE DEEP LOW LEVEL MOISTURE DECREASES AND
LAKE EQUILIBRIUM LEVELS LOWER. SLOWLY BACKING STEERING WINDS WILL
ALSO CAUSE THE STEADIER SNOW TO LIFT NORTH INTO OSWEGO COUNTY
LATER IN THE AFTERNOON.
AREAS OUTSIDE OF THE LAKE SNOW BANDS WILL SEE SCATTERED SNOW SHOWERS
SATURDAY MORNING AS A MID LEVEL SHORT WAVE MOVES ACROSS NEW YORK
STATE. WILL LEAVE IN LOW CHANCE POPS DURING THE AFTERNOON IN
ASSOCIATION WITH THE STRENGTHENING WARM AIR ADVECTION PATTERN ALOFT.
LINGERING LAKE SNOWS OFF LAKE ONTARIO WILL CONTINUE TO WEAKEN AND
LIFT TO THE NORTH THE FIRST HALF OF SATURDAY NIGHT AS THE LOW LEVEL
SHEAR INCREASES AND TEMPERATURES ALOFT CONTINUE TO WARM. WITH
CONTINUING WARM AIR ADVECTION ALOFT...WILL ALSO MENTION A CHANCE OF
FLURRIES FOR THE REST OF THE AREA...THROUGH AT LEAST THE FIRST HALF
OF SATURDAY NIGHT.
EXPECT SUNDAY TO START OUR MAINLY DRY...BUT WILL INTRODUCE LOW
CHANCE POPS FOR SNOW SHOWERS DURING THE AFTERNOON DUE TO THE LIFT
FROM AN UPPER LEVEL JET STREAK THAT IS FORECAST TO PASS NORTH OF
LAKE ONTARIO. THE INFLUENCE FROM THE UPPER LEVEL JET WILL CONTINUE
SUNDAY NIGHT INTO MONDAY. THERE WILL ALSO BE AN INCREASE IN LOW
LEVEL MOISTURE AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA ON
MONDAY. BASED ON THE TREND OF INCREASING LOW LEVEL MOISTURE
CONVERGENCE AHEAD OF THIS BOUNDARY WITH ADDITIONAL LIFT FROM THE
PASSING JET STREAK...HAVE DECIDED TO INCREASE POPS TO LIKELY
CATEGORY FOR MONDAY.
IN TERMS OF TEMPERATURES...EXPECT BELOW AVERAGE TEMPERATURES ON
SATURDAY WITH 850 MB TEMPERATURES FORECAST TO AVERAGE BETWEEN -15C
TO -20 C THROUGH THE EARLY AFTERNOON. TEMPERATURES SATURDAY NIGHT
SHOULD BOTTOM OUT EARLY...THEN RISE SLOWLY OVERNIGHT WITH CONTINUED
WARM AIR ADVECTION ALOFT. EXPECT READINGS TO MODERATE INTO THE 30S
ON SUNDAY AND MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
THE GFS AND ECMWF AND COMING INTO CLOSER AGREEMENT REGARDING THE
TRACK OF THE INTENSIFYING SURFACE LOW THAT WILL BE IMPACTING OUR
AREA ON TUESDAY. WHILE THERE ARE STILL TIMING DIFFERENCES ON HOW
QUICKLY THE LOW WILL BE MOVING UP THE EAST COAST...BOTH MODELS ARE
NOW KEEPING THE MAIN CENTER OF THE LOW FARTHER TO THE EAST. BASED ON
THIS PATH...THE DEFORMATION ZONE FORMING WEST OF THE LOW WOULD HAVE
THE GREATEST IMPACT ON OUR EASTERN LAKE ONTARIO COUNTIES. THE MORE
EASTERN TRACK OF THE LOW ALSO IMPLIES THAT SNOW WOULD BE THE
DOMINANT PCPN TYPE FOR OUR CWA. STAY TUNED FOR LATER MODEL SOLUTIONS
ON THIS DEVELOPING STORM.
NO MATTER WHAT TRACK THE STORM DOES TAKE...WE WILL HAVE A RENEWED
SURGE OF ARCTIC AIR FOR MID WEEK AND MORE LAKE EFFECT POTENTIAL.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
OVERNIGHT CIGS WILL REMAIN GENERALLY IN THE MVFR RANGE BUT LOWER
OCCASIONALLY IN SNOW SHOWERS TO IFR..MAINLY AT THE KJHW AND KART
TERMINALS. ANOTHER SHORT WAVE WILL CROSS THE REGION AND THIS WILL
CAUSE A SECOND BURST OF SNOW ACROSS THE REGION AROUND SUNRISE OR
SHORTLY THEREAFTER FOR WESTERN NEW YORK. SCATTERED SNOW SHOWERS
WILL REMAIN THROUGH THE ENTIRE REGION THROUGH FRIDAY.
FRIDAY NIGHT AND SATURDAY...MVFR IN SCATTERED SNOW SHOWERS, WITH
SOME IFR IN LAKE SNOWS EAST AND THEN SOUTHEAST OF LAKE ONTARIO.
SUNDAY...GENERALLY VFR.
MONDAY...MVFR/IFR IN SCATTERED SNOW SHOWERS.
TUESDAY...POSSIBLY IFR IN WIDESPREAD SNOW...MVFR/VFR IF STORM
TRACKS FARTHER EASTWARD ALONG EASTERN SEABOARD.
&&
.MARINE...
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TRACKING JUST NORTH OF
NEW YORK STATE AND HIGH PRESSURE RIDING NORTH ACROSS THE OHIO VALLEY
WILL INCREASE WINDS ON THE LAKES THIS AFTERNOON THROUGH SATURDAY
AFTERNOON. THEREFORE...SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR
THE NEARSHORES OF LAKE ONTARIO DURING THIS TIME PERIOD.
THE NEARSHORE FORECASTS FOR LAKE ERIE AND THE NIAGARA RIVER HAVE
ENDED FOR THE SEASON AND WILL RESUME IN MARCH.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 9 PM EST THIS EVENING FOR
NYZ007.
LAKE EFFECT SNOW WARNING FROM 7 PM THIS EVENING TO 6 PM EST
SATURDAY FOR NYZ006.
LAKE EFFECT SNOW WARNING FROM 2 AM TO 6 PM EST SATURDAY FOR
NYZ004-005.
LAKE EFFECT SNOW ADVISORY UNTIL 3 AM EST SATURDAY FOR NYZ008.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 PM EST
SATURDAY FOR LOZ042>044.
&&
SYNOPSIS...TJP
NEAR TERM...APB
SHORT TERM...TJP
LONG TERM...SAGE/TJP
AVIATION...SFM
MARINE...TJPHazardous weather outlook, Jan 29, 3:57 PM EST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EST THU JAN 29 2009 NYZ001>003-010>014-019>021-085-302100- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 357 PM EST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER STORM IS FORECAST TO TRACK UP THE MIDDLE ATLANTIC COAST TUESDAY AND MAY BRING ANOTHER WIDESPREAD SNOWFALL TO THE AREA. THIS STORM MAY ALSO BE ACCOMPANIED BY STRONGER WINDS. THERE IS STILL A GREAT DEAL OF UNCERTAINTY WITH THE TRACK AND INTENSITY OF THIS STORM. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-302100- OSWEGO- 357 PM EST THU JAN 29 2009 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. A WINTER STORM IS FORECAST TO TRACK UP THE MIDDLE ATLANTIC COAST TUESDAY AND MAY BRING ANOTHER WIDESPREAD SNOWFALL TO THE AREA. THIS STORM MAY ALSO BE ACCOMPANIED BY STRONGER WINDS. THERE IS STILL A GREAT DEAL OF UNCERTAINTY WITH THE TRACK AND INTENSITY OF THIS STORM. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-302100- WAYNE-NORTHERN CAYUGA- 357 PM EST THU JAN 29 2009 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. A WINTER STORM IS FORECAST TO TRACK UP THE MIDDLE ATLANTIC COAST TUESDAY AND MAY BRING ANOTHER WIDESPREAD SNOWFALL TO THE AREA. THIS STORM MAY ALSO BE ACCOMPANIED BY STRONGER WINDS. THERE IS STILL A GREAT DEAL OF UNCERTAINTY WITH THE TRACK AND INTENSITY OF THIS STORM. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-302100- JEFFERSON-LEWIS- 357 PM EST THU JAN 29 2009 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. A WINTER STORM IS FORECAST TO TRACK UP THE MIDDLE ATLANTIC COAST TUESDAY AND MAY BRING ANOTHER WIDESPREAD SNOWFALL TO THE AREA. THIS STORM MAY ALSO BE ACCOMPANIED BY STRONGER WINDS. THERE IS STILL A GREAT DEAL OF UNCERTAINTY WITH THE TRACK AND INTENSITY OF THIS STORM. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-302100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 357 PM EST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS ARE POSSIBLE NEXT TUESDAY AS A STRONG LOW PRESSURE SYSTEM MOVES NORTH ALONG THE EASTERN SEABOARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:09 AM EST | Lake Effect Snow Warning | BUF | Cayuga, Oswego, Wayne | 27 hr |
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.